| | Drug Induced Parkinsonism
Hello everyone I have been on the internet almost everyday trying to learn whatever I can about drug induced parkinsonism. This all started in December 2011 when I went to my PCP because I was feeling very down and tired he prescribed estrogen, anti-depressents and fineally added mood stabelizers. None of these medications gave me any relief only wierd symptoms and more fatigue. My PCP refered me to a Psychiatrist that told me all the symptoms I was having were due to depression and not the medication or any other illness and simply prescribed Xanax and changed to dose of Prozac from 10mg to 20mg and changed the Zyprexa to Abilify. After a few weeks more of lost balance, lack of coordination, tremors, traveling pains and pure fear I went back to my PCP who then refered me to a Neurologist who did an MRI, Nerve studies, Blood work and a physical assesment and determined that it was in fact the drugs prescribed causing me to experience Parkinson's like symptoms he then prescribed Physical Therapy along with LevoDopa to help speed recovery but the LevoDopa caused me to start biting my lips and the shaking to get alittle worse so I stopped that and tried Mirapex which made me sick to my stomach and all my joints hurt very bad. I am now taking only 10mg of Prozac and I take 4 Ibuprophen 3-4 times a day for pain, my tremors are better, my balance and coordination has improved some what but I still can't shower without holding on to something and the fatigue is just horrible! My question is; has anyone else ever experienced anything like this and what did you do to help yourself get over it? I have lost my job already, the Neurologist stated that it could be permanent. I'm willing to try just about anything NATURAL to get my life back, I am 51 and have always worked and taken care of myself. ANY INSIGHT is welcome.